# SDR DALA2014102905829

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 48,489 hours, 20,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION DAMAGE TO THE FUSELAGE SKIN AND STRINGER S-28R BETWEEN BS 500 - 500A.  MAINTENANCE REPAIRED SKIN AND STRINGER IAW ERA 530074-14 REV ORIG AND ERA 530114-14, REV ORIG.
